MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline Industries, Inc.; LAP PACK

MEDLINE INDUSTRIES LP Medline Industries, Inc.; LAP PACK
Model Number DYNJ65158A
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 02/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility a 'protected tip from the cautery came apart while in use and was found in the abdominal cavity'.
 
Additional Manufacturer Narrative
According to the facility a 'protected tip from the cautery came apart while in use and was found in the abdominal cavity'.No additional details are available.The actual sample involved was returned for evaluation however, a definitive root cause could not be determined at this time.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline Industries, Inc.
Common Device Name
LAP PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key13726048
Report Number1423395-2022-00008
Device Sequence Number12182132
Product Code FDE
UDI-Device Identifier10193489313031
UDI-Public10193489313031
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJ65158A
Device Catalogue NumberDYNJ65158A
Device Lot Number21HDA538
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2022
Initial Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown